# SDR IPXA2023072193703

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 24,014 hours, 14,813 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON BLOCKING IN NOTICED DOOR ARMING LIGHT IS LOOSE AND STICKING OUT OF CREW ENTRY DOOR.REINSTALLED DOOR ARMING WARNING LIGHT THAT WAS HANGING OUT OF DOOR LOCATION MM 52-10-00.
